Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 545830, 10 pages
http://dx.doi.org/10.1155/2014/545830
Research Article

T-Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations

School of Mathematics, Hefei University of Technology, Hefei 230009, China

Received 9 March 2014; Accepted 15 May 2014; Published 11 June 2014

Academic Editor: Senlin Guo

Copyright © 2014 Xiaolin Zhu and Hu Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Cao, M. Liu, and Z. Fan, “MS-stability of the Euler-Maruyama method for stochastic differential delay equations,” Applied Mathematics and Computation, vol. 159, no. 1, pp. 127–135, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Liu, W. Cao, and Z. Fan, “Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation,” Journal of Computational and Applied Mathematics, vol. 170, no. 2, pp. 255–268, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Wang and C. Zhang, “An analysis of stability of Milstein method for stochastic differential equations with delay,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1445–1452, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Wang and Y. Chen, “Mean-square stability of semi-implicit Euler method for nonlinear neutral stochastic delay differential equations,” Applied Numerical Mathematics, vol. 61, no. 5, pp. 696–701, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Q. Wang and Y. P. Chen, “Numerical stability of Heun methods for nonlinear stochastic delay differential equations,” Mathematica Numerica Sinica, vol. 33, no. 1, pp. 69–76, 2011 (Chinese). View at Google Scholar · View at MathSciNet
  6. Y. X. Tan, S. Q. Gan, and X. J. Wang, “Mean-square convergence and stability of a balanced method for stochastic delay differential equations,” Mathematica Numerica Sinica, vol. 33, no. 1, pp. 25–36, 2011 (Chinese). View at Google Scholar · View at MathSciNet
  7. Y. Saito and T. Mitsui, “T-stability of numerical scheme for stochastic differential equations,” World Scientific Series in Applicable Analysis, vol. 2, pp. 333–344, 1993. View at Google Scholar
  8. K. Burrage and T. Tian, “A note on the stability properties of the Euler methods for solving stochastic differential equations,” New Zealand Journal of Mathematics, vol. 29, p. 2000, 1999. View at Google Scholar
  9. K. Burrage, P. Burrage, and T. Mitsui, “Numerical solutions of stochastic differential equations—implementation and stability issues,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 171–182, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. Cao, “T-stability of the semi-implicit Euler method for delay differential equations with multiplicative noise,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 999–1006, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Rathinasamy and K. Balachandran, “T-stability of the split-step θ-methods for linear stochastic delay integro-differential equations,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 4, pp. 639–646, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J.-H. Yang and M. Liu, “T-stability of the θ-method for a stochastic pantograph differential equation,” Journal of Mathematics, vol. 33, no. 1, pp. 27–34, 2013. View at Google Scholar · View at MathSciNet
  13. J. Alcock and K. Burrage, “A note on the balanced method,” BIT Numerical Mathematics, vol. 46, no. 4, pp. 689–710, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Hu and S. Gan, “Convergence and stability of the balanced methods for stochastic differential equations with jumps,” International Journal of Computer Mathematics, vol. 88, no. 10, pp. 2089–2108, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Mao, “Razumikhin-type theorems on exponential stability of stochastic functional-differential equations,” Stochastic Processes and Their Applications, vol. 65, no. 2, pp. 233–250, 1996. View at Publisher · View at Google Scholar · View at MathSciNet